Im 17 yrs old, i have a habit of mastrubation 2 or three times a day. I feel very weak, and im unable to cincebtrate on my studies. vision becomes blurry and if look concentratedly it seems normal, even i experience some pain in legs, i feel so weak after mastrubation. My memory becomes useless after this eben i can't remeber trivial things and after some loss i realise how stupid am i. i dont know what am igoing through.
Should i stop doing it.
Why is this happening to me
>Is a promblem faced by everyone due to over mastrubation
>theres something wrong with me
Please someone anwer question and bring me some relief please
It sounds like you are overdoing it and need to cut down. Once you cut down you will be able to notice a difference.
Try to find other activities to keep your mind from going to this.
Masturbation is normal but not to this extend. Slow down, you will feel better and less tired.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.